I have vaginal irritation for the 1st time in my life. I have been through a lot in the past year as far as parasite cleanses, Colon Cleanses , supplements, probiotics, you name it, I've done it. Symtoms are much less than a year ago, that's for sure, but have stuggled with yeast. Long story short, Was on a month of antifungal, along with other RX's. Off that, now on AGrisept L (GSE extract, with other rinds) and Morinda supreme. (Noni) (they are antiparisitic, broad spectrum antimicrobial,) (Dr. Jeff McComb's forum) Very gentle.
When I went to my gyno for this irritation, meaning, itch, slight burn, no discharge but can have discharge. (a number of times!!) Same thing comes up. No yeast, no infection, everything is normal.
So what is wrong???? I don't know. I've tried putting a probiotic (lactobicillius) capsule up there, I've tried AZO yeast, no change. I've been doing witch hazel wipes, they help. A & D ointment. helps a little. My feeling is that my bacteria is off somehow. Have to rebalance the area, but don't know how. I don't know who to go to for help. It's uncomfortable. I have corizone suppositorys' but don't want to use them (did last night though)
you may want to try Nature's Way Primadophilus Reuteri. This probiotic blend is supposed to have strains that are good for vaginal bacterial balance. They're available in the refridgerated section of most healthfood stores.
Are you certain it's not a UTI? I'd have to agree with above post on the Reuteri - simply because, along with Kyo 9, I have NEVER had a vaginal yeast infection, yet tested positive with some pretty nasty and rare strains of Aspergillus (flavus), Candida (krusei), three other "mold" - according to lab cultures (respiratory - though pretty certain it's beyond the resp tract at this point).
Kefir is excellent also. Dr. Ohihira (sp) probiotics are pretty good also. Over 11 strains, and very stable.
No, it's definately not a UTI. I am not allergic to anything, and did eliminate grains at the beginning of this diet.
I took the Renew Life Women's Critical vaginal support probiotics at one time. May have to go back on that. It's got 50 billion and is an excellent product. Very expensive though. I drink kefir, but took a break from it. There is one thing where you can get to much lactobicillus which causes vaginitus too. So I stopped with the probiotics for a while thinking I could have that. Just totally confused.
This is a long shot, but could it be something like a toilet paper allergy? You have said you have no allergies, but I know someone who resolved similar issues to yours (who also had no obvious allergies) by changing to a hypoallergenic unbleached toilet paper brand.
My only other thoughts which may not be useful, are have you changed your type of soap or quality of water lately?
I am a man but I know what you have and time will tell.
You have the red form of candida or an intracellular candidiasis (vaginitis) The medical term to define that is Chronic Atrophic Erytomathous Candidiasis. It is very common in women after a latent yeast infection. This type of infection produces redness and burning sensation in the vulvar area. When you have a latent vaginal infection, and treat it with antifungals, candida never die at all but it penetrates deep in the tissues where it hides from the immune system and the antifungals. When it is in the cells, it metabolizes enzymes and waste products which are responsible for the symptoms you feel. In fact, it is a "chronic dormant infection" but giving you severe discomfort. It can be cured but you need a proper treatment with long term antifungals. Remember, most oral antifungal are fungistatic in the doses you can tolerate, so to get fungicidal effects, you need to extend the doses for months and probably a little bit higher than the normal doses. A drug combination may act fungicidal for short time. To understand what you have better, you should look at the work of Dr. Marjorie Crandall. One time you read a professional explanation and her material, you will be sure you are on the right track. I am sure this is your problem because I have advised many women in my candida yahoo group about the same situation, and they have found the answer. Be aware this condition is unknown for most medical Drs, and you need to go straight where the help is. The last girl I advised it in my yahoo group, a 28 y/o girl, email me almost every day to thanks me because she was suffering and looking for answers for years without to get a solution. Now, she is almost symptoms free. She got a direct phone consultation with Dr. Crandall. I hope you don't suffer for long.